# SDR DALA1052335649

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 45,562 hours, 16,811 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MX FOUND THE EMERGENCY EXIT LIGHT AT DOOR 4L AND ABOVE SEAT 40C INOPERATIVE.  MX REPLACED BATTERY PACK M737.  OPS CHECK WAS GOOD.
